# SDR SWAA2024040466411

- Difficulty date: March 21, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Missing
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BREAK UPPER WEB MISSING AT STA 540 LBL 1' WL 208.1 MKD (107-001)<[01] NSTALLED NEW SUPPORT BREAK AT MAIN CABIN AT STA. 540;FROM LBLL1 TO LBL 24; PER REF SRM 51-40-02-0G-0 AND DRAWING # 143A5240;[02] CORRECTION STEP 1; INSTALLED NEW SUPPORT BREAK AT MAIN CABIN AT STA. 540;FROM LBLL1 TO LBL 24; PER REF SRM 51-40-02-0G-0 AND DRAWING # 143A5240;[03] VERIFIED REMOVED AND INSTALLED NEW SUPPORT BREAK AT MAIN CABIN AT STA. 540;FROM LBLL1 TO LBL 24.
